Deakin, Michael A.B., “Boole’s Mathematical Blindness”, Math. Gaz. 80 (1996), 511–518

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0877.01019] (1998).

Download
No fulltext has been uploaded.
Book Review | Published | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0877.01019]
Article Number
Zbl. 0877.01019
LibreCat-ID

Cite this

Peckhaus V. Deakin, Michael A.B., “Boole’s Mathematical Blindness”, Math. Gaz. 80 (1996), 511–518. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 087701019]. Published online 1998.
Peckhaus, V. (1998). Deakin, Michael A.B., “Boole’s Mathematical Blindness”, Math. Gaz. 80 (1996), 511–518. In Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0877.01019] (Zbl. 0877.01019).
@article{Peckhaus_1998, title={Deakin, Michael A.B., “Boole’s Mathematical Blindness”, Math. Gaz. 80 (1996), 511–518}, number={Zbl. 0877.01019}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0877.01019]}, author={Peckhaus, Volker}, year={1998} }
Peckhaus, Volker. “Deakin, Michael A.B., ‘Boole’s Mathematical Blindness’, Math. Gaz. 80 (1996), 511–518.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0877.01019], 1998.
V. Peckhaus, “Deakin, Michael A.B., ‘Boole’s Mathematical Blindness’, Math. Gaz. 80 (1996), 511–518,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 0877.01019]. 1998.
Peckhaus, Volker. “Deakin, Michael A.B., ‘Boole’s Mathematical Blindness’, Math. Gaz. 80 (1996), 511–518.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 0877.01019], Zbl. 0877.01019, 1998.
External material:
Confirmation Letter

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar